Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Losartan makes face swell

Premium Questions

Dr. Salah Saad Shoman MD

swelling in my face hands legs feet itchy skin palpation and that just a few. Called my Dr and she told me to stop the losartan and she said she would see me in 3-4 weeks. My question is should I be... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Ilir Sharka MD

I'm taking 100mg of losartan potassium once/day. It replaced lisinipril. My face while not visibly swelling is feeling flush. Could this change have initiated this reaction? ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr.    Mukesh Chugh MD

Does losartan cause gout? I took the drug for 2 mos along with other heart medicine and noticed after 2 months I had a terrible swelling and pain in my foot below my big toeMy other medicines included ... View answer

Answered by : Dr. Mukesh Chugh ( Orthopaedic Surgeon)
Dr. Kaushal Bhavsar MD

I have been taking Losartan Potassium 25mg for some time but I started having side effects.; Cough , tightness in chest, dizziness , swelling face, feeling weak, feeling passing out etc And today I... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Noble Zachariah MD

have had two toes amputated recently. My foot is swelling and red and I wanted to take sulfamethox/t. However I also have a heart condition. Am taking digoxin and losartan . Can I take the antibiotic while ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Nishad BN MD

My insurance company wants me to switch to Losartan medication. I have been on Diovan for a number of years and I am hesitant to make this change. What is your opinion on doing this as I have no side ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr. Lilit Baghdasaryan MD

i have had a tendency towards swollen ankles for over 30 years since i had dvt. lately the swelling ...) couldthat be making the situation worse? i am overweight, do not excercise regularly, sit at a computer... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr.   Tushar Kanti Biswas MD

I was just trying to get some info about losartan Potassium 25mg wondering if it is agreeing with me or making me feel worse. I am also taking atenolol 25mg twice a day, one 325mg aspirin ... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr.  Sourav Ganguly MD

I have been taking Losartan Pot 50mg Tab and my blood pressure was still high. So my doctor called in a new prescription to increase my meds and I picked it up this evening and it is Losartan 25mg. She had ... View answer

Answered by : Dr. Sourav Ganguly ( General & Family Physician)
Dr. Rishu Saxena MD

organs Heart Kidney and Liver to swell MY heart is up to 5cm larger as well as having and enlarged liver ... although i was having side effects after a year with red patches on my face Now i am taking 50mg ... View answer

Answered by : Dr. Rishu Saxena ( Cardiologist)

Mobile Questions and Answers

Dr. Enrique Molina MD

it should not cause dry mouth. One of the most common side effects is a dry cough and muscle pain. Less commonly it can cause other problems (diarrhea, dizziness, fatigue, hepatitis, allergic reactions), but dry mouth is...

Dr. Divya Kuttikrishnan MD

Hi there... Losartan has a couple of side effects in certain individuals,,, the main ones being cough,fatigue, nausea etc.Backache as a side effect of losartan is very rare, yet not impossible. Do see your...

Dr. Matt Wachsman MD

It isn't the worst. Sudafed has some effect to increase blood pressure and increasing the stress on blood vessels. This is more of a risk in someone on blood pressure medicine. BUT Losartan works to lower blood...